MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IV MONITORING KIT, DISPOSABLE TRANSDUCER, 3ML SQUEEZE FLUSH DEVICE, MA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IV MONITORING KIT, DISPOSABLE TRANSDUCER, 3ML SQUEEZE FLUSH DEVICE, MA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 886-42584-05
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.D4, g4: catalog number 886-42584-05 is not sold in the us.Similar device catalog 852-011-42584-05 is sold in the united states.This product was used for the di and 501k.
 
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a transpac¿ iv monitoring kit, disposable transducer, 3ml squeeze flush device, macrodrip.The device reportedly leaked an unspecified non-chemotherapeutic drug at the connector.There was no physical damage observed on the device.Although there was a patient involved in the event/complaint, there was no harm.
 
Additional Manufacturer Narrative
D9 - date returned to mfg on 9/5/2024.The reported complaint of leakage was confirmed on the returned set.An image was provided by the customer showing the involved device.No visual anomalies were observed on the returned set.Functional: when the returned set was primed and pressure leak tested (equipment cal id: p-1g-078) per psp.X.Mk, a leak was observed from the walls of the blue housing.When the blue housing was cut open, the gel cup region is observed to be broken/ bent.Corrosion was observed inside the blue housing.The probable cause of the broken gel cup region had occurred due to an error during automation at manufacturing.A device history report (dhr) lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
TRANSPAC¿ IV MONITORING KIT, DISPOSABLE TRANSDUCER, 3ML SQUEEZE FLUSH DEVICE, MA
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20165828
Report Number9617594-2024-01258
Device Sequence Number12590659
Product Code DRS
UDI-Device Identifier00840619097288
UDI-Public00840619097288
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number886-42584-05
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date09/08/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED NON-CHEMOTHERAPEUTIC DRUG, MFR UNK.
Patient SexUnknown